MathSciNet Relay Station
MathSciNet bibliographic data
MR420602 (54 #8616) 55C20
Pak, Jingyal On the fixed point indices and Nielsen numbers of fiber maps on Jiang spaces. Trans. Amer. Math. Soc. 212 (1975), 403–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement